# SDR USAA970191

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 36,457 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 EDDY CURRENT CHECK INSPECTION, FOUND 1 INCH CRACK, SKIN CUTOUT AT ACCESS PANEL 5724L NR 1 PYLON ON SKIN.  INSTALLED DOUBLER AND NDT AT ENDS OF CRACK PER TR NR 54-50-04C.  (M)
